# SDR SWAA2019071734894

- Difficulty date: June 27, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 51,509 hours, 33,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8130
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY WEB CORRODED BETWEEN BS. 807 TO BS. 827, RBL 6.  R&R WEB ASSEMBLY PER SRM, AMM, & DWG.
